Circular Arc Approximation by Quartic H-Bézier Curve

Hussain, Maria and Ong, W. E. and Nazir, Farah and Hussain, Malik Zawwar (2017) Circular Arc Approximation by Quartic H-Bézier Curve. Pakistan Journal of Statistics and Operation Research, 13 (2). pp. 417-423. ISSN 1816-2711

Download (629kB) | Preview


The quartic H-Bézier curve is used for the approximation of circular arcs. It has five control points and one positive real free parameter. The four control points are carried out by

Item Type: Article
Subjects: Q Science > QA Mathematics > QA1-939 Mathematics
Divisions: Pusat Pengajian Sains Matematik (School of Mathematical Sciences) > Article
Depositing User: Mr Noorazilan Noordin
Date Deposited: 22 Jan 2018 00:43
Last Modified: 22 Jan 2018 00:43

Actions (login required)

View Item View Item